Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 44, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 1, 2007, 10:06 AM CST for Lowndes County, Montgomery County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 10:06 AM CST (16:06 UTC)
- Expired
- Mar 1, 2007, 10:45 AM CST
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Lowndes County, AL, Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 9:47 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 4.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 724 m²/s²
- 0-3 km storm-relative helicity
- 855 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KBMX 011606 SVRBMX ALC085-101-011645- /O.NEW.KBMX.SV.W.0044.070301T1606Z-070301T1645Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1006 AM CST THU MAR 1 2007 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA THIS INCLUDES THE CITIES OF...RAMER...PINTLALA * UNTIL 1045 AM CST * AT 1006 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF FORT DEPOSIT...OR ABOUT 26 MILES NORTHWEST OF LUVERNE...AND MOVING NORTHEAST AT 65 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... PINTLALA AND 7 MILES NORTHWEST OF RAMER BY 1025 AM CST SPRAGUE AND SNOWDOUN BY 1030 AM CST A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER... ON THE WEB WWW.SRH.NOAA.GOV/BMX (SUBMIT A STORM REPORT) CALL 1-800-856-0758. LAT...LON 3190 8678 3177 8664 3208 8609 3233 8642 $$ 10/ARM
1 follow-up statement
000
WWUS54 KBMX 011623
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1021 AM CST THU MAR 1 2007
ALC085-101-011645-
/O.CON.KBMX.SV.W.0044.000000T0000Z-070301T1645Z/
LOWNDES AL-MONTGOMERY AL-
1023 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CST
FOR CENTRAL MONTGOMERY AND SOUTHEASTERN LOWNDES COUNTIES...
AT 1023 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF FORT DEPOSIT...OR
ABOUT 12 MILES SOUTHWEST OF PINTLALA...MOVING NORTHEAST AT 65 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PINTLALA AND SPRAGUE BY 1030 AM CST
SNOWDOUN BY 1035 AM CST
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST THURSDAY EVENING
FOR ALABAMA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST
THURSDAY EVENING FOR EASTERN ALABAMA.
LAT...LON 3198 8672 3197 8641 3207 8640 3208 8609
3233 8642
$$
02/JBWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 5:49 AM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Mar 1, 5:49 AM CST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 549 AM CST THU MAR 1 2007 .UPDATE...AVITATION DISCUSSION. && .DISCUSSION... NOT MUCH LEFT BUT THE WAITING...WATCHING...ANALYZING...AND ADJUSTING. THE STAGE IS RAPIDLY BECOMING SET FOR A POTENTIAL VERY HIGH IMPACT SEVERE WEATHER/TORNADO EVENT ACROSS THE AREA. SHOWERS AND THUNDERSTORMS ALREADY BREAKING OUT THIS MORNING ARE A RELATIVE NUISANCE COMPARED TO WHAT COULD DEVELOP LATER TODAY. SEVERE WEATHER OUTLOOKS AND STATEMENTS FROM SPC DESCRIBE THE SCENARIO VERY WELL... AND NO NEED TO REHASH THINGS. EXPECTED TIMING REMAINS BASICALLY UNCHANGED...WITH GREATEST THREAT TIME FROM ABOUT NOON TO 8 PM (WEST TO EAST). NOT TRYING TO NEEDLESSLY HYPE THIS THING AND CREATE A PANIC. BUT ALL FOLKS NEED TO BE AWARE OF THE POTENTIAL FOR STRONG TORNADOES THIS AFTERNOON...AND WILL COUNT ON OUR PARTNERS (MEDIA... EMA...AND OTHERS) TO HELP GET THE WORD OUT. COLD FRONT SWEEPS THROUGH TONIGHT...ENDING THE RAIN AND RETURNING TEMPERATURES BACK CLOSER TO NORMAL. AND JUST WHEN YOU THOUGHT SPRING WAS HERE TO STAY...ANOTHER SHORTWAVE TROUGH ROTATING AROUND THE BASE OF THE EAST COAST UPPER LOW WILL BRING QUITE A SURGE OF COLD AIR INTO CENTRAL ALABAMA OVER THE WEEKEND. /61/ THE LONG TERM PERIOD BEGINS WITH A HIGHLY AMPLIFYING WESTERN AND PLAINS STATES RIDGE...BUT SLIGHTLY DIFFERENT FROM YESTERDAYS PERSPECTIVE. IT NOW LOOKS AS IF TROUGHING WILL RIDE UP THE WESTERN SIDE OF THE RIDGE...AND BEGIN TO BEAT IT DOWN BEGINNING SUNDAY. AS THIS TROUGHING ROLLS OVER THE APEX ON MONDAY...IT WILL DROP AND DEEPEN ACROSS THE GULF STATES...TUESDAY NIGHT. THIS MAY BE THE NEXT SHOT FOR SHOWERS IF THERE IS ANY MOISTURE TO PLAY WITH. FOR NOW LEFT THE EXTENDED DRY. TEMPERATURES ARE EXPECTED TO MODERATE BACK TOWARDS NORMAL THROUGH THE MID-WEEK. && .AVIATION...DISCUSSION FOR 12Z TAFS. WIDESPREAD CEILINGS AT OR BELOW 3000 FT THIS MORNING...WITH WARM FRONT SURGING NORTHWARD ACROSS THE AREA. ONCE SUN COMES UP... CEILINGS MAY RISE A BIT...AND THERE ARE LIKELY TO BE A FEW HOLES IN THE CLOUDS. ADDITIONAL THUNDERSTORMS SHOULD REDEVELOP (OR MOVE IN FROM THE WEST) THIS AFTERNOON...WITH ASSOCIATED WIND GUSTS AND THREAT OF TORNADOES. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...LAKE WIND ADVISORY ALL AREAS FROM 8 AM TO 8 PM TODAY. &&
Hazardous weather outlook, Mar 1, 5:33 AM CST, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 533 AM CST THU MAR 1 2007 ALZ011>015-017>050-021130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 533 AM CST THU MAR 1 2007 ...HIGH RISK OF SEVERE THUNDERSTORMS WITH TORNADOES TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING THE RISK OF TORNADOES...ACROSS ALL OF CENTRAL ALABAMA TODAY. THE HIGHEST POTENTIAL OF SEVERE WEATHER AND TORNADOES WILL START AS EARLY AS NOON IN WEST ALABAMA...AND COULD LAST AS LATE AS 8 PM IN EAST ALABAMA. SCATTERED THUNDERSTORMS DEVELOPED OVERNIGHT...ALONG AND AHEAD OF A WARM FRONT THAT WILL SURGE NORTHWARD ACROSS CENTRAL ALABAMA THROUGH THE DAY. THESE STORMS ARE EXPECTED TO CONTINUE THROUGH THE MORNING HOURS...AND A FEW MAY PRODUCE HAIL UP TO ONE INCH IN SIZE. AN ENHANCED SEVERE THUNDERSTORM AND TORNADO THREAT WILL OCCUR LATER TODAY...AFTER THE WARM FRONT HAS MOVED THROUGH AND CONDITIONS CONTINUE TO WARM DUE TO LIMITED SUNSHINE. A COLD FRONT APPROACHING THIS AFTERNOON AND EVENING WILL SET OFF MORE THUNDERSTORMS. WITH UNSTABLE CONDITIONS AND SUFFICIENT WIND SHEAR IN PLACE...MANY OF THESE STORMS ARE LIKELY TO BECOME SEVERE. IN FACT...THE COMBINATION OF INSTABILITY AND WIND SHEAR COULD LEAD TO NUMEROUS SUPERCELL THUNDERSTORMS...CAPABLE OF PRODUCING STRONG OR LONG-TRACKED TORNADOES. THIS HAS THE POTENTIAL TO BECOME A SIGNIFICANT SEVERE WEATHER AND TORNADO EVENT ACROSS CENTRAL ALABAMA. EVERYONE ACROSS THE AREA SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS AND STATEMENTS... REVIEW SAFETY PLANS...AND BE READY FOR QUICK ACTION WHEN WARNINGS ARE ISSUED. WINDS WILL BE GUSTY THROUGHOUT THE DAY AND LAST INTO THE EVENING HOURS...EVEN OUTSIDE OF THUNDERSTORM AREAS. A LAKE WIND ADVISORY HAS BEEN ISSUED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL LIKELY BE NEEDED ON THURSDAY. 61
In the hours before
Special weather statement, Mar 1, 4:49 AM CST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 449 AM CST THU MAR 1 2007 ALZ017-024-011130- BLOUNT-JEFFERSON- 449 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON AND BLOUNT COUNTIES UNTIL 530 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 449 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 12 MILES WEST OF KIMBERLY...MOVING NORTHEAST AT 45 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR KIMBERLY...WARRIOR... RICKWOOD CAVERNS...SMOKE RISE...TRAFFORD...HAYDEN...NECTAR AND CLEVELAND THROUGH 530 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Special weather statement, Mar 1, 5:02 AM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 502 AM CST THU MAR 1 2007 ALZ019-025>027-011130- CALHOUN-SHELBY-ST. CLAIR-TALLADEGA- 502 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY...TALLADEGA... CALHOUN AND ST. CLAIR COUNTIES UNTIL 530 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 502 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 7 MILES WEST OF ALPINE BAY RESORT...MOVING NORTHEAST AT 40 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR ALPINE BAY RESORT...PELL CITY...RIVERSIDE...LINCOLN...TALLADEGA SUPER SPEEDWAY...RAGLAND AND OHATCHEE THROUGH 530 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Special weather statement, Mar 1, 5:15 AM CST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 515 AM CST THU MAR 1 2007 ALZ020-021-011145- CHEROKEE-CLEBURNE- 515 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN CLEBURNE AND SOUTHERN CHEROKEE COUNTIES UNTIL 545 AM CST... ...SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 515 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTHWEST OF PLEASANT GAP...MOVING NORTHEAST AT 45 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR BORDEN SPRINGS...PLEASANT GAP AND FORNEY THROUGH 545 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Special weather statement, Mar 1, 5:32 AM CST, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 532 AM CST THU MAR 1 2007 ALZ017-011150- BLOUNT- 532 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BLOUNT COUNTY UNTIL 600 AM CST... ...SMALL HAIL AND FREQUENT LIGHTNING ARE POSSIBLE FROM AN APPROACHING THUNDERSTORM... AT 532 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER BLOUNTSVILLE...MOVING NORTHEAST AT 45 MPH. THUNDERSTORM WILL AFFECT AREAS IN AND NEAR CLEVELAND... BLOUNTSVILLE...SUSAN MOORE...SNEAD AND SUMMIT THROUGH 550 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE.
Local storm report, Mar 1, 5:41 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
541 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM HAIL 10 SE CENTRE 34.05N 85.55W
03/01/2007 E0.50 INCH CHEROKEE AL PUBLIC
DIME SIZE HAIL REPORTED ACROSS SOUTHEAST CHEROKEE COUNTY.
&&
JONES/90Special weather statement, Mar 1, 9:18 AM CST, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 918 AM CST THU MAR 1 2007 ALZ046-049-050-011600- BARBOUR-BULLOCK-PIKE- 918 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PIKE...BARBOUR AND BULLOCK COUNTIES UNTIL 1000 AM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 914 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 5 MILES NORTH OF ORION TO CLIO...MOVING NORTHEAST AT 50 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CLIO... BANKS...ORION...LINWOOD...LOUISVILLE...UNION SPRINGS...CLAYTON AND MOUNT ANDREW THROUGH 1000 AM CST. THE PRIMARY THREAT IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...IS POSSIBLE. TAKE ACTION TO PROTECT YOURSELF BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING. IF OUTDOORS AND A SUBSTANTIAL ENCLOSED BUILDING IS NOT AVAILABLE...SEEK SHELTER IN AN AUTOMOBILE. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH. HAIL UP TO ONE HALF INCH IN DIAMETER...DIME SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF. SEEK SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 4:14 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Marion | 31 min |
| Mar 1, 4:25 AM CST | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 16 hr |
| Mar 1, 4:38 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 40 min |
| Mar 1, 4:55 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 35 min |
| Mar 1, 5:08 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 37 min |
| Mar 1, 10:44 AM CST | Severe Thunderstorm Warning | BMX | Barbour | 31 min |
| Mar 1, 11:20 AM CST | Tornado Warning | BMX | Marengo | 40 min |
| Mar 1, 11:47 AM CST | Tornado Warning | BMX | Marion | 13 min |
| Mar 1, 12:00 PM CST | Severe Thunderstorm Warning | BMX | Marengo | 15 min |
| Mar 1, 12:04 PM CST | Tornado Warning | BMX | Chambers | 11 min |
| Mar 1, 12:07 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 38 min |
| Mar 1, 12:18 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 27 min |
| Mar 1, 12:24 PM CST | Tornado Warning | BMX | Dallas | 51 min |
| Mar 1, 1:42 PM CST | Tornado Warning | BMX | Pike | 48 min |
| Mar 1, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Mar 1, 2:02 PM CST | Tornado Warning | BMX | Pickens | 28 min |
| Mar 1, 2:11 PM CST | Tornado Warning | BMX | Montgomery | 34 min |
| Mar 1, 2:12 PM CST | Tornado Warning | BMX | Greene, Sumter | 33 min |
| Mar 1, 2:19 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 41 min |
| Mar 1, 2:20 PM CST | Tornado Warning | BMX | Lowndes | 40 min |
| Mar 1, 2:23 PM CST | Tornado Warning | BMX | Montgomery, Pike | 37 min |
| Mar 1, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 35 min |
| Mar 1, 2:26 PM CST | Tornado Warning | BMX | Pickens | 34 min |
| Mar 1, 2:30 PM CST | Tornado Warning | BMX | Barbour | 30 min |
| Mar 1, 2:40 PM CST | Tornado Warning | BMX | Lamar | 35 min |
| Mar 1, 2:42 PM CST | Tornado Warning | BMX | Greene | 33 min |
| Mar 1, 2:43 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 2:45 PM CST | Tornado Warning | BMX | Tuscaloosa | 30 min |
| Mar 1, 2:48 PM CST | Tornado Warning | BMX | Fayette | 27 min |
| Mar 1, 2:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 2:57 PM CST | Severe Thunderstorm Warning | BMX | Marion | 33 min |
| Mar 1, 2:57 PM CST | Tornado Warning | BMX | Barbour | 33 min |
| Mar 1, 2:59 PM CST | Tornado Warning | BMX | Sumter | 5 min |
| Mar 1, 3:01 PM CST | Tornado Warning | BMX | Pickens | 29 min |
| Mar 1, 3:07 PM CST | Tornado Warning | BMX | Montgomery | 35 min |
| Mar 1, 3:10 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 35 min |
| Mar 1, 3:12 PM CST | Tornado Warning | BMX | Tuscaloosa | 33 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Pike | 13 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Mar 1, 3:13 PM CST | Tornado Warning | BMX | Bullock | 32 min |
| Mar 1, 3:15 PM CST | Tornado Warning | BMX | Greene | 17 min |
| Mar 1, 3:18 PM CST | Tornado Warning | BMX | Marion, Winston | 42 min |
| Mar 1, 3:23 PM CST | Tornado Warning | BMX | Barbour, Bullock | 52 min |
| Mar 1, 3:37 PM CST | Severe Thunderstorm Warning | BMX | Macon | 38 min |
| Mar 1, 3:39 PM CST | Tornado Warning | BMX | Tuscaloosa | 36 min |
| Mar 1, 3:41 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 34 min |
| Mar 1, 3:48 PM CST | Tornado Warning | BMX | Walker | 27 min |
| Mar 1, 3:51 PM CST | Tornado Warning | BMX | Pickens | 24 min |
| Mar 1, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Elmore, Macon, Montgomery | 45 min |
| Mar 1, 4:08 PM CST | Tornado Warning | BMX | Jefferson | 67 min |
| Mar 1, 4:13 PM CST | Tornado Warning | BMX | Pickens | 20 min |
| Mar 1, 4:16 PM CST | Tornado Warning | BMX | Tuscaloosa | 59 min |
| Mar 1, 4:24 PM CST | Tornado Warning | BMX | Macon | 36 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Greene | 38 min |
| Mar 1, 4:37 PM CST | Tornado Warning | BMX | Pike | 38 min |
| Mar 1, 4:43 PM CST | Tornado Warning | BMX | Sumter | 22 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Montgomery | 23 min |
| Mar 1, 4:52 PM CST | Tornado Warning | BMX | Hale | 38 min |
| Mar 1, 5:02 PM CST | Tornado Warning | BMX | Bullock | 18 min |
| Mar 1, 5:06 PM CST | Tornado Warning | BMX | Marengo | 26 min |
| Mar 1, 5:14 PM CST | Tornado Warning | BMX | Jefferson | 46 min |
| Mar 1, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Lowndes | 30 min |
| Mar 1, 5:23 PM CST | Tornado Warning | BMX | Hale | 19 min |
| Mar 1, 5:32 PM CST | Tornado Warning | BMX | Bibb | 43 min |
| Mar 1, 5:38 PM CST | Tornado Warning | BMX | Shelby | 37 min |
| Mar 1, 5:44 PM CST | Severe Thunderstorm Warning | BMX | Perry | 46 min |
| Mar 1, 5:48 PM CST | Severe Thunderstorm Warning | BMX | Blount, St. Clair | 42 min |
| Mar 1, 5:59 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.